MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TISSUE SPARING FEM CORE BASE 2; HIP INSTRUMENTS : INSTRUMENT CASES

DEPUY ORTHOPAEDICS INC US TISSUE SPARING FEM CORE BASE 2; HIP INSTRUMENTS : INSTRUMENT CASES
Catalog Number 259807421
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Examination of the returned device found material to be delaminating from device.The root cause is attributed to heavy usage and wear out.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
It was reported that the trilock total hip instrument trays were beginning to show wear and break down on the rubberized inside pieces.Hospital requested that the trays be replaced with new ones.This does not include any instrumentation, just the sterilization trays.No report of harm or delay.

Brand Name
TISSUE SPARING FEM CORE BASE 2
Common Device Name
HIP INSTRUMENTS : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8927518
Report Number1818910-2019-102105
Device Sequence Number2129073
Product Code KWA
UDI-Device Identifier10603295148388
UDI-Public10603295148388
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number259807421
Device Lot NumberCF6MA4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR